Jump to content

Search the Community

Showing results for tags 'valium p'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I have been in chronic pain for five years -- on and off various medication for five years (which never decreased my pain and did a number on my CNS). I can't tell what is a pain symptom, side effect or withdrawal at this point. You can see some history in my signature. My plan was to withdraw from Valium first, then Gabapentin, then Zoloft, but I've been tapering slowly off Gabapentin and Valium at the same time. I also made a jump from 25mgs of Zoloft to 12.5mg of Zoloft 8/10/17. I was only taking 25mg of Zoloft since 6/16/17, Then before that, 10mg Paxil from 2/16/ - 6/14/17, which I halved, stopped and switched to Zoloft. My quick withdrawals from ADs may be causing some side effects. Now I'm thinking since I stared Mirtazapine 7.5mg at night (which finally is enabling me to sleep), I should wean the Zoloft first (before the Valium). I would like to micro taper all three together. Comments please? Thanks, Medication Tapering Schedule.pdf
×
×
  • Create New...